# SDR FDEA200906152116

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 41,288 hours, 26,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Misinstalled
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PIT - VERTICAL STIFFENER HAS 3 EACH PLACES WHERE FASTENERS AVE NO EDGE DISTANCE AT BS 1183, LBL 17.8.  REPAIRED IAW EA 7-53-126832 - FUSELAGE AD 98-11-03 R1, BS 1183 BULKHEAD, VERTICAL BEAM WITH UNSUFFICIENT FASTENER SPACING AT LBL 20 BELOW WL 190 REPAIR.
